# SDR HEEA0013779

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Failed
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR FAILED.  NO ROTOR INDICATION.
